Shamani Supramaniam

 3.png

 

Dr. Shamani Supramaniam
PhD Mathematics, Universiti Sains Malaysia
MSc Mathematics, Universiti Sains Malaysia
BSc Mathematics, Universiti Sains Malaysia

Email:
shamani@usm.my | Room No.: 133 | Phone: 04-6533384

 

Profile

Overview: Dr. Shamani joined School of Mathematical Sciences, USM as a lecturer in 2016. Her current research is on Univalent and multivalent functions, special functions, differential subordinations and other areas related to complex/geometric function theory.

Selected publications:

1. Shamani Supramaniam, R. Chandrashekar, Lee See Keong, K. G. Subramanian, Convexity of functions defined by differential inequalities and integral operators, Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, pp 1-11, 2016, DOI: 10.1007/s13398-016-0282-6. (ISI)

2. Lee See Keong, V. Ravichandran, Shamani Supramaniam, Close-to-convexity and starlikeness of analytic functions, Tamkang Journal Of Mathematics, Volume 46, Number 2, 111-119, June 2015, DOI: 10.5556/j.tkjm.46.2015.1621. (SCOPUS)

3. Lee See Keong, V. Ravichandran, Shamani Supramaniam, Initial coefficients of  bi-univalent functions, Applied and Abstract Analysis,  Volume 2014 (2014), Article ID 640856, 6 pages. (ISI)

4. Lee See Keong, V. Ravichandran, Shamani Supramaniam, Bounds for the second Hankel determinant of certain univalent functions, Journal of Inequalities and Applications, Volume 2013 (2013) Art. 281, 17pp. (ISI)

5. Lee See Keong, V. Ravichandran, Shamani Supramaniam, Applications of  differential subordination for functions with fixed second  coefficient to geometric function theory, Tamsui Oxford Journal of Information and Mathematical Sciences, Volume  29(2013), no. 2, 267-284. (SCOPUS)

Research Interest:

1. Complex Function Theory

2. Complex Analysis

 

4.png

Teaching and Supervision

Teaching
 
No. Course Code Course Name
1. MGM501 Analysis
2. MSS419 Geometry

Supervision

Level Name Title Role
Doctorate
  1. Chung Yao Liang
Ongoing Co-Supervisor

Research

List of publications:

1. Shamani Supramaniam, R. Chandrashekar, Lee See Keong, K. G. Subramanian, Convexity of functions defined by differential inequalities and integral operators, Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, pp 1-11, 2016, DOI: 10.1007/s13398-016-0282-6. (ISI)

2. Lee See Keong, V. Ravichandran, Shamani Supramaniam, Close-to-convexity and starlikeness of analytic functions, Tamkang Journal Of Mathematics, Volume 46, Number 2, 111-119, June 2015, DOI: 10.5556/j.tkjm.46.2015.1621. (SCOPUS)

3. Lee See Keong, V. Ravichandran, Shamani Supramaniam, Initial coefficients of  bi-univalent functions, Applied and Abstract Analysis,  Volume 2014 (2014), Article ID 640856, 6 pages. (ISI)

4. Lee See Keong, V. Ravichandran, Shamani Supramaniam, Bounds for the second Hankel determinant of certain univalent functions, Journal of Inequalities and Applications, Volume 2013 (2013) Art. 281, 17pp. (ISI)

5. Lee See Keong, V. Ravichandran, Shamani Supramaniam, Applications of  differential subordination for functions with fixed second  coefficient to geometric function theory, Tamsui Oxford Journal of Information and Mathematical Sciences, Volume  29(2013), no. 2, 267-284. (SCOPUS)

6. Rosihan M. Ali, Lee See Keong, V. Ravichandran, Shamani Supramaniam, Coefficient estimates for bi-univalent Ma-Minda starlike and convex functions, Applied Mathematics Letters, Vol. 25 (2012), Pages 344-351. (ISI)

7. Rosihan M. Ali, Lee See Keong, V. Ravichandran, Shamani Supramaniam, The Fekete-Szego coefficient functional for transforms of analytic functions, Bulletin of the Iranian Mathematical Society, Vol. 35 No. 2. (2009), pp. 119-142. (ISI)

8. Rosihan M. Ali, Lee See Keong, V. Ravichandran, Shamani Supramaniam, Convolution and differential subordination for multivalent functions, Bulletin of the Malaysian Mathematical Sciences Society (2), 32(3) (2009), 351-360. (ISI)

9. Lee See Keong, V. Ravichandran, Shamani Supramaniam, Coefficient bounds for meromorphic starlike and convex functions, Journal of Inequalities in Pure and Applied Mathematics, Vol. 10 (3), (2009), 6pp. (SCOPUS)

Conferences

1. Coefficient Estimates for Bi-Univalent Ma-Minda Starlike and Convex Functions, Geometric Function Theory and Its Applications, Babes-Bolyai University, Cluj-Napoca, Romania, September 2011.

2. Estimates for Initial Coefficients of  Bi-Univalent Functions, The First International Congress on Natural Sciences with Sisterhood Universities, Pukyong National University, Busan, Korea, August  2011.

3. The Fekete-Szego Coefficient Functional for Transforms of Analytic Functions, Geometric Function Theory and Its Applications, Selangor, Malaysia, 2008.

4. Sufficient Condition for Parabolic Starlikeness, The 3rd IMT-GT Regional Conference on Mathematics, Statistics and Applications, Penang, 2007.

5. The 2nd IMT-GT Regional Conference on Mathematics, Statistics and Applications, Penang, 2006.

6. Research Visit, Department of Mathematics, University of Delhi, Delhi, India, November 2007.

 

usma1a6a8a4a3a2a5expert